MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY THE SYS 5000-FULL, ENG FP, INT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY THE SYS 5000-FULL, ENG FP, INT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 60-8018-SYS
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device, 60-8018-sys, the sys 5000-full, eng fp, int, during post-op on (b)(6) 2024 was reported as, ¿after case was finished and machine was unplugged, scrub nurse touched the prongs of the power cable and received mild shock.¿.There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Additional Manufacturer Narrative
An evaluation of the returned device could not confirm the reported problem.The unit passed main leakage.The unit power accuracy and open circuit voltage meets specifications.Additional problems found that the front bezel is broken.The preventive maintenance was overdue.A device history record (dhr) review was not conducted as the device has been in the field greater than 12 months.The service history was reviewed, and no prior data was found.A two-year review of complaint history revealed there has been a total of 5 complaints, regarding 5 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: there are no user serviceable parts in this equipment.Improper servicing of the equipment could result in improper operation and present a risk of electric shock.Avoid the risk of electric shock, this equipment must only be connected to a supply main with protective earth.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the device, 60-8018-sys, the sys 5000-full, eng fp, int, during post-op on (b)(6) 2024 was reported as, ¿after case was finished and machine was unplugged, scrub nurse touched the prongs of the power cable and received mild shock.¿ there was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
THE SYS 5000-FULL, ENG FP, INT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key18683998
Report Number3007305485-2024-00023
Device Sequence Number7242656
Product Code GEI
UDI-Device Identifier20653405040979
UDI-Public20653405040979
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K020186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-8018-SYS
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic